# SDR UPS07M51286

- Difficulty date: December 12, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2A4204A
- Part serial: G0039
- Condition: Warning Light
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AILERON DEFLECT DISAGREE ALERT ON FLAP RETRACTION.  A/C ROLLED RT WITH FLAPS UP.  NO EMERGENCY DECLARED.  R&R RH I/B AILERON DEFLECT ACTUATOR PER AMM 27-16-01-4 AND FUNCTION TEST C/W PER AMM 27-16-00-5. RESULT NORMAL.
